# SDR VNAA0410011

- Difficulty date: October 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 955 hours, 974 cycles
- Engine: Ge CF34*
- System (JASC): 5200 · Doors
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CREW REPORTED A CARGO DOOR CAS MESSAGE.  MAINTENANCE CONTROL DEFERRED THE CARGO DOOR INDICATION SYSTEM WITH THE CREW PER MEL 52-70-04 CODE-C.
